MAUDE Adverse Event Report: ZIMMER BIOMET, INC. COMP PRIMARY STEM 11MM MINI; EXTREMITIES, IMPLANT

ZIMMER BIOMET, INC. COMP PRIMARY STEM 11MM MINI; EXTREMITIES, IMPLANT
Model Number N/A
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Pain (1994)
Date of Event 10/22/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).Concomitant medical products: item# 113032; lot# 922330; versa-dial 42x18x46 hum head.Item# 118001; lot# 137900; versa-dial/comp ti std taper.Foreign report source: (b)(6).The product will not be returned to zimmer biomet for investigation.The investigation is in process.Once the investigation has been completed, a follow-up mdr will be submitted.Multiple mdr reports were filed for this event, please see associated reports: 0001825034-2020-03918.
 
Event or Problem Description
It was reported that the patient underwent a hemi-arthroplasty around 2-3 years ago.Subsequently, patient was revised due to shoulder pain.Attempts have been made and additional information on the reported event is unavailable at this time.No additional patient consequences were reported.
 
Additional Manufacturer Narrative
This follow-up report is being submitted to relay additional information.Visual examination of the provided pictures identified item and lot information for the devices in question.The taper and head were covered with blood likely from removal.The stem had biological debris and blood on the porous coating.Device history record was reviewed and no discrepancies were found.Root cause was unable to be determined as the necessary information to adequately investigate the reported event was not provided.If any further information is found which would change or alter any conclusions or information, a supplemental will be filed accordingly.Zimmerbiomet will continue to monitor for trends.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
COMP PRIMARY STEM 11MM MINI
Common Device Name
EXTREMITIES, IMPLANT
Manufacturer (Section D)
ZIMMER BIOMET, INC.
56 e. bell drive
warsaw IN 46582
MDR Report Key10786546
Report Number0001825034-2020-03919
Device Sequence Number11823725
Product Code KWS
UDI-Device Identifier00880304462687
UDI-Public(01)00880304462687
Combination Product (Y/N)N
Initial Reporter CountryUK
PMA/510(K) Number
K060692
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 01/20/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue Number113631
Device Lot Number733410
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 10/22/2020
Supplement Date Received by Manufacturer01/12/2021
Initial Report FDA Received Date11/04/2020
Supplement Report FDA Received Date01/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
If action reported to FDA under 21 USC 360i(g), list
FDA-assigned Recall Number or include a statement
N/A
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization; Required Intervention;